# SDR SWAA2022091545448

- Difficulty date: August 24, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL STA 312-328; RBL 32; WL 208. / [01] MEASURED CRACK DAMAGE LENGTH STARTING AT FASTENER HOLE AT 0.6530 USING CALIPER PER2242 S/N UNKNOWN CAL DUE 01/2023 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105 DETAIL A PART IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION ITEM 1. VERIFIED MEASUREMENT TABLE;[03] REMOVED CRACK DAMAGED INTERCOSTAL FROM BS 312 TO BS 328 RBL 32 WL 208 IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OK TO INSTALL.;[05] INSTALLED INTERCOSTAL AT BS 312 TO BS 328 RBL 32 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5410 INSTALLED 2 EA ADHESIVELY BONDED NUT PLATES IAW SRM 51-40-10-2R-0;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED FAULT COMPLETE.
